Patient death from malignancy after transplantation is an increasing problem. This issue is highlighted in the article by Dr Anil Kapoor, who also discusses the potential beneficial role of sirolimus and other target of rapamycin (TOR) inhibitors in reducing post-transplantation malignancy. As sirolimus use is increasing, the problem of proteinuria in association with the use of this agent has become apparent. While the pathogenesis is unclear, Dr Azemi Barama provides an update on the aetiology and potential treatment approaches based on animal experiments.
Also CMPEN 271/275. Dr Azemi is nice as a person and pretty lenient on hw (no strict deadlines on dropboxes) but he definitely is not a good teacher. He will teach conflicting things and he will make up some absurd reasoning to questions he doesnt have answers to. I would tell you to avoid him but since hes the only teacher in Bwine youre SOL.